# SDR 2008UALA04250

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 45,437 hours, 6,784 cycles
- Engine: Pwa PW40903
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 263BA1011
- Part serial: UNK
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATTERY STATUS MESSAGE.  *S/D*  FOUND FAULTY BATTERY.  REPLACED APU BATTERY PER MM 24-31-05, OP CHECK GOOD.  AC OK FOR SERVICE.
